# SDR SWAA084773

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 66,137 hours, 56,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 65C30462
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING INBOARD FORE FLAP UPPER SURFACE DELAMINATED AT OUTBOARD END.  REPAIRED FLAP PER SRM.
